I've been sickish lately and I've been taking prescribed antibiotics.(Amoxic/clav 875 mg) I also take an antidepresant (Fluoxetine 20mg). I take these both daily, the antidepresant in the morning and the antibiotic before bed. The antibiotic makes my stomach upset and gives me the runs, so I go to the bathroom a lot. Recently, within the last few days, the inside of my outer 'lips have been itching like crazy. Also, a couple of times now, when I go to wipe I've had a string of discharge hanging out. I have been in a committed relationship for almost two years now, we're getting married, so I know it's not an STD or sti. I was thinking it is just irrated from the wiping, but I'm not sure. Any ideas how to make it stop?
The reported symptoms as itching vagina and increased discharge could be suggestive of infection or dryness.The most common cause of infection is fungal cause.Consider visiting your Gynaecologist for vaginal smear test and to rule out the cause.If infection is detected then your partner also might require to be treated to avoid chances of recurrence and spread.
Avoid douching and maintain general hygeine.Consider using protection during intercourse.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.